Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 42611.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Rigidity for orientable functors
Authors:Panin, Ivan; Yagunov, Serge
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2002
Title of Journal:Journal of Pure and Applied Algebra
Journal Abbrev.:J. Pure Appl. Algebra
Volume:172
Issue / Number:1
Start Page:49
End Page:77
Review Status:Peer-review
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
External Affiliations:Northwestern U. (U.S.A.)
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.